# SDR UIEA2019101095691

- Difficulty date: October 9, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,114 hours, 21,728 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS - CABIN ALTITUDE AUTO 2.  PERFORMED AUTO PRESSURE CONTROLLER BITE CHECK, NO FAULTS FOUND. RESET BOX, MESSAGE STAYS EXTINGUISHED REF B767 AMM 21-31-00.
